# SDR CALA0200518

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 48,618 hours, 23,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 59100817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR OUTER SKIN CRACKED IN TWO PLACES AFT END OF HOLD OPEN HOOK WELL. REPAIRED DOOR SKIN PER ECRA 5205-01008 AND SRM 52-05, FIG 20A.
